Browse Title Index


 
Issue Title
 
2017, Volume 18, Issue Number 1 Fixed Point Theorem of Weak Cyclic Contraction Types of Operators Abstract
Sahar Mohamed Ali Abou Bakr
 
Spring 2010, Volume 6, Number S10 Fixed Point Theorems for Some Multivalued Generalized Contractions in B-Metric Spaces Abstract
M. Boriceanu, A. Petrusel , I.A. Rus
 
2015, Volume 16, Issue Number 2 Fixed Point Theorems for Three Pairs of Occasionally Weakly Compatible Mappings in Fuzzy Metric Spaces Abstract
Priyanka Nigam, S. S. Pagey
 
Spring 2009, Volume 4, Number S09 Fluctuations in a Delayed IS-LM Business Cycle Model Abstract
Abdelilah Kaddar, Boujema Talibi Alaoui
 
Spring 2010, Volume 6, Number S10 From the KKM principle to the Nash Equilibria Abstract
Sehie Park
 
Spring 2008, Volume 2, Number S08 Functional series on time scales Abstract
Dorota Mozyrska, Ewa Pawluszvicz
 
Autumn 2011, Volume 9, Number A11 Fuzzy Stability of An Additive Functional Equation Abstract
K. Ravi, M. Arunkumar, P. Narasimman
 
2012, Volume 11, Issue Number 1 General Pettis Conditional expectation and convergence theorems Abstract
M. El Harami, F. Ezzaki
 
2018, Volume 19, Issue Number 1 Generalized Burr X family of distributions Abstract
Farrukh Jamal, M. Arslan Nasir
 
2014, Volume 15, Issue Number 3 Generalized Chain Regression Type Estimator for Population Mean Using Known Coefficient of Variation of the Study Character in the Presence of Non- Response Abstract
B. B. Khare, Habib Ur Rehman
 
2020, Volume 21, Issue Number 1 Generalized Class of Dual to Product cum Dual to Ratio estimator for Population Mean with Imputation of Missing Data in Two-Phase Sampling Scheme Abstract
Krishnajyothi Nath, B.K. Singh
 
2014, Volume 15, Issue Number 1 Generalized Efficiency Conditions for Multiobjective Fractional Programming Based on Higher Order Invexity Frameworks Abstract
Ram U. Verma
 
2020, Volume 21, Issue Number 1 Generalized Modified Exponential-G Family of Distributions: Its Properties and Applications Abstract
Laba Handique, Muhammad Ahsan ul Haq, Subrata Chakraborty
 
Spring 2010, Volume 6, Number S10 Generic Existence of Solutions in Vector Constrained Optimization Abstract
Alexander J. Zaslavski
 
Spring 2009, Volume 4, Number S09 Geometrically Nonlinear Transverse Vibrations of Discrete Multi-Degrees of Freedom Systems with a Localised Non-Linearity Abstract
A. Eddanguir, Z. Beidouri, R. Benamar
 
Autumn 2008, Volume 3, Number A08 Harmonic 1-Type Submanifolds of Euclidean Spaces Abstract
Bengu Kilic, Kadri Arslan
 
2021, Volume 22, Issue Number 1 Heteroscedasticity Testing in Nonparametric Functional Data Statistics Abstract
Mustapha Rachdi, Halima Bensmail, Noriah Al-Kandari, Idir Ouassou
 
2012, Volume 11, Issue Number 1 Hopf Bifurcation Analysis In a Delayed SIR Model Abstract
Abdelhadi Abta, Hamad Talibi Alaoui, Abdelilah KADDAR
 
Spring 2009, Volume 4, Number S09 Image Denoising using Angular Packet Representation Abstract
M. El Aallaoui, A. El Bouhtouri , A. Ayadi
 
2013, Volume 14, Issue Number 2 Improved Estimators for Population Mean using Attributes and Auxiliary Characters under Incomplete Information Abstract
R. R. Sinha, Vinod Kumar
 
2014, Volume 15, Issue Number 3 Improved Estimators of Finite Population Variance in Double Sampling Abstract
N. Koyuncu
 
2018, Volume 19, Issue Number 3 In between Economic Development and Crisis: A Multidimensional Approach Comparing Long-term and Short-term Demographic Changes in Greece (1961-2015) Abstract
L. Salvati, I. Zambon, C. Ferrara, K. Rontos
 
2021, Volume 22, Issue Number 2 Incomplete factorization preconditioning and GMRES algorithm applied to the 1-D neutron transport equation Abstract
Abdelkader Tizaoui
 
Spring 2010, Volume 6, Number S10 Inexact Powers and Infinite Products of Nonlinear Operators Abstract
Simeon Reich, Alexander J. Zaslavski
 
2022, Volume 22, Issue Number 1 Inferences Using Lower Record Values of Inverted Exponentiated Pareto Distribution Abstract
Fahmeeda F. Shaikh, M. N. Patel
 
151 - 175 of 326 Items << < 2 3 4 5 6 7 8 9 10 11 > >>